Statistical convergence and rate of convergence of a sequence of positive linear operators
Yükleniyor...
Tarih
2007
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Mathematical Communications
Erişim Hakkı
Özet
In the present paper, a modification of positive linear operators which was proposed by O. Agratini is introduced. This modification which preserves function e2 (x) = x2 provides a better estimation than operators given by Agratini. Also, using the concept of statistical convergence, we give the Korovkin type approximation theorem for this modification.
Açıklama
Anahtar Kelimeler
Operators given by Agratini, Statistical convergence, The Korovkin-type approximation theorem, Modulus of contiunity
Kaynak
WoS Q Değeri
Scopus Q Değeri
Cilt
Sayı
Künye
Dirik, F. "Statistical convergence and rate of convergence of a sequence of positive linear operators". Mathematical Communications. 12(2007), 147-153.